# SDR AALA20071215

- Difficulty date: June 29, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW  - INFLIGHT T848/29JUN - CREW REPORTED SMOKE IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND AUXILIARY POWER UNIT (APU) LEAKING OIL.  REPLACED APU ON 01 JUL 2007 AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
